# SDR HALA2017060900147

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 17,983 hours, 2,855 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwc Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWC 1 FAULT ON ECAM, 3,3 HOURS INTO CRUISE.  TROUBLESHOT IAW TSM 31-50-00-810-807-A. ALL OPS CHECKED NORMAL. OK FOR SERVICE.
